# SDR USAASB99104

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22890
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Transmitter
- Part number: ST107R
- Condition: Failed
- Location: 'B' Hyd System
- Part time: 29,708 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BWI - FL2785 - ON CLIMB-OUT FROM IAD, AT FL170, THE 'B' HYDRAULIC SYSTEM BRAKE PRESSURE INDICATOR FAILED AND INDICATED ZERO.  ALL OTHER HYDRAULIC INDICATIONS WERE NORMAL.  CAPTAIN ELECTED TO DIVERT TO BWI AND DECLARE EMERGENCY.  FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE ON ITS OWN POWER.  PASSENGERS DEPLANED NORMALLY.  MAINTENANCE REMOVED AND REPLACED THE 'B' HYDRAULIC SYSTEM BRAKE SYSTEM BRAKE PRESSURE TRANSMITTER.  OPERATIONAL CHECK GOOD.  (M)
